# SDR 452005052806

- Difficulty date: May 28, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N606FX
- Make and model: Lear 45LEAR
- Aircraft serial: 2005
- Aircraft time: 1,984 hours, 1,576 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Part number: LJ01317002
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RIGHT PYLON OVHT LIGHT ILLUMINATED ON CLIMBOUT.  CAPT ADVISED, RECEIVED THE LIGHT AT 6000FT W/ THROTTLE LEVERS AT  MCT, IMMEDIATELY PULLED BACK THE THROTTLE TO IDLE AND THE LIGHT EXTINGUISHED AFTER 3 MINUTES.  MAINTENANCE TECHNICIANS WERE ABLE TO DUPLICATE THE DISCREPANCY.  AFTER 30 SECONDS THE RIGHT PYLON OVERHEAT LIGHT ILLUMINATED.  OPENED THE RIGHT PYLON AND DISCOVERED THE HP BLEED TUBE ASSEMBLY LEAKING (P/N: LJ01317-002).  THE COUPLINGS ON EITHER SIDE WERE LOOSE AND THE SEALS WILL NEED TO BE REPLACED.  PLACED REQ FOR THE TUBE ASSEMBLY AND ASSOCIATED SEALS.  MANIFOLD TUBE AND SEALS REPLACED AND OPS CHECK PERFORMED.  NO FURTHER DEFECTS NOTED.
